What is the cause for loud and unstoppable burping for a few hours after meals?

Doctor's Answers (1)

How old is your brother? Diphenhydramine is an antihistamine, and was unlikely to be given for his burping.

Unfortunately, burping type symptoms frequently tend to be very non-specific, meaning that often no clear cause can be found.

Health on the Net Foundation

This site complies with the {0=HONcode standard for trustworthy health} information: {1=verify here}.

© 2020 DoctorxDentist PTE LTD. All rights reserved.

All content posted is for general informational purposes only and is not a substitute for professional medical advice. This Q&A is not a patient consultation and any information provided herein is not intended to replace consultation with a qualified medical professional. If you think you may have a medical emergency, call your doctor immediately. Always seek the advice of your doctor before starting or changing treatment.

Quote RequestWhatsapp